HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: Some further results on the zeros and growths of entire solutions of second order linear differential equations
Authors: Chen, Zong-Xuan
Yang, Chung-Chun
Keywords: Differential equation
Hyper-exponont of convergence of zeros
Wiman-Valiron theory
Issue Date: 1999
Citation: Kōdai mathematical journal, v. 22, 1999, p. 273-285
Abstract: In this paper, we definite the hyper-exponent of convergence of zeros of an entire solution f(z) of a second order linear differential equation, and use it to obtain some further estimates on the zeros, growth and fixed points of f(z).
Rights: © Department of Mathematics, Tokyo Institute of Technology. Reproduced with permission.
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
kodai99.pdf1011KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.